# SDR SWAA2021020239737

- Difficulty date: January 5, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 113A93521
- Condition: Delaminated
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE 542EB OUTER SKIN IS DISBONDED JUST AFT OF DRAIN HOLE. / REMOVED AND REPLACED NEW TAIL CONE 542EB: PN# 113A9352-1; PO# 811848 IAW SRM 51-40-05; IAW SRM 51-40-02 AND IAW DWG# 113A9300
